# SDR SIMA202008032003

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 36,384 hours, 31,539 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: O-Ring
- Condition: Failed
- Location: Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ORD DECLRED EMERGENCY DUE TO ENG 1 AND 2 REV DISAGREE / LG AIR GROUND FAIL.   REPLACED ORING AT LEAKING NLG CHARGING VALVE, PERFORMED FULL STRUT SERVICE, AND PERFORMED SEVERAL SUCCESSFUL GEAR SWINGS WITH NO DEFECTS NOTED.
